# SDR ABXA9900173

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773AX
- Make and model: Boeing 767281
- Aircraft serial: 22788
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Ldg Gear Doors
- Component: Doug
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR DOORS SLOW TO CLOSE ON GEAR RETRACTION.  GEAR DOOR AMBER LIGHT, NO EICAS MESSAGE.  FOUND NOSE GEAR DOOR RELEASE MECHANISM NOT LOCKING PROPERLY.  LUBRICATED MECHANISM, DOOR OPS CHECKED NORMAL.
